Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 46, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 30, 2011, 2:27 PM EDT for Dixie County, Lafayette County, Florida. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2011, 2:27 PM EDT (18:27 UTC)
- Expired
- Mar 30, 2011, 3:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Dixie County, FL, Lafayette County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 2:38 PM EDT | TSTM WND DMG | Cooks Hammock, FL | TREES AND POWER LINES DOWN WITH POWER OUTAGES AND DEBRIS IN THE ROAD. UTILITY COMPANY AND LAW ENFORCEMENT INVESTIGATING WITH DETAILS TO FOLLOW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 11:10 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 528 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 448 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 369 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
103
WUUS52 KTAE 301827
SVRTAE
FLC029-067-301915-
/O.NEW.KTAE.SV.W.0046.110330T1827Z-110330T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
227 PM EDT WED MAR 30 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DIXIE COUNTY IN FLORIDA...
SOUTHERN LAFAYETTE COUNTY IN FLORIDA...
* UNTIL 315 PM EDT
* AT 223 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 13 MILES WEST OF COOKS HAMMOCK...OR 38
MILES WEST OF BELL...AND MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JONESBORO...HINES...FLETCHER...GRADY...HATCH BEND AND FLETCHER
SPRINGS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
&&
LAT...LON 2982 8289 2981 8293 2979 8292 2977 8294
2964 8295 2970 8335 2982 8332 2983 8336
3001 8337 3000 8296 2996 8295 2995 8292
2991 8291 2988 8287
TIME...MOT...LOC 1827Z 272DEG 38KT 2987 8343
$$
42-DVD2 follow-up statements
342
WWUS52 KTAE 301838
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
238 PM EDT WED MAR 30 2011
FLC029-067-301915-
/O.CON.KTAE.SV.W.0046.000000T0000Z-110330T1915Z/
LAFAYETTE FL-DIXIE FL-
238 PM EDT WED MAR 30 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHERN DIXIE AND SOUTHERN LAFAYETTE COUNTIES...
AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COOKS HAMMOCK...OR 30
MILES NORTHWEST OF BELL...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HINES...FLETCHER...GRADY...HATCH BEND AND FLETCHER SPRINGS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 2982 8289 2981 8293 2979 8292 2977 8294
2964 8295 2970 8335 2982 8332 2983 8336
3001 8337 3000 8296 2996 8295 2995 8292
2991 8291 2988 8287
TIME...MOT...LOC 1838Z 272DEG 38KT 2993 8327
$$
42-DVD254
WWUS52 KTAE 301900
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
300 PM EDT WED MAR 30 2011
FLC029-067-301910-
/O.CAN.KTAE.SV.W.0046.000000T0000Z-110330T1915Z/
LAFAYETTE FL-DIXIE FL-
300 PM EDT WED MAR 30 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DIXIE AND SOUTHERN
LAFAYETTE COUNTIES IS CANCELLED...
THE STORMS HAVE MOVED EAST OF THE AREA.
LAT...LON 2982 8289 2981 8293 2979 8292 2977 8294
2964 8295 2970 8335 2982 8332 2983 8336
3001 8337 3000 8296 2996 8295 2995 8292
2991 8291 2988 8287
TIME...MOT...LOC 1900Z 272DEG 38KT 2992 8300
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 10:31 AM EDT, 3 hours 56 minutes earlier.
Area forecast discussion, Mar 30, 10:31 AM EDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 1031 AM EDT WED MAR 30 2011 .UPDATE...EXPANSIVE AREA OF SHOWERS AND THUNDERSTORMS HAS SPREAD OVER THE REGION THIS MORNING AS A PASSING SHORTWAVE INTERACTS WITH THE SYNOPTIC WARM FRONT. THE FRONT CURRENTLY EXTENDS FROM LOW PRESSURE OVER THE NORTH CENTRAL GULF THROUGH PANAMA CITY AND THEN INTO SOUTHEAST GEORGIA. THE RAINFALL NORTH OF THE BOUNDARY IS CURRENTLY INHIBITING ANY FURTHER INLAND PROGRESS OF THE FRONT WITH THE WARM SECTOR CONFINED SOUTH OF A LINE FROM PANAMA CITY TO TALLAHASSEE TO VALDOSTA. THIS HAS KEPT THE STRONGER STORMS CONFINED TO THE COASTAL WATERS THUS FAR THIS MORNING...DESPITE THE FAVORABLE DEEP LAYER SHEAR AND MID-LEVEL LAPSE RATES. THROUGH THE REST OF THE AFTERNOON...EXPECT MORE OF THE SAME WITH THE PRIMARY SEVERE THREAT REMAINING OFFSHORE AND ALONG THE IMMEDIATE COAST...FOCUSING TOWARDS THE EASTERN BIG BEND LATER THIS AFTERNOON. EXPECT A BREAK IN THE ACTION SPREADING FROM WEST TO EAST THIS AFTERNOON BEFORE ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOP TONIGHT WITH THE APPROACH OF THE MAIN TROUGH AXIS. HAVE ADJUSTED THE TEMPERATURES GRIDS ACROSS GEORGIA/ALABAMA THIS MORNING TO LOWER MAX TEMPS FOR THIS AFTERNOON. ALSO ADJUSTED THE SEVERE WORDING TO ACCOUNT FOR LATEST THREAT ANALYSIS. && .AVIATION...PREVAILING MVFR/IFR CONDITIONS TODAY IN WIDESPREAD CONVECTION. RAIN WILL BE HEAVY AT TIMES AND ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. CONDITIONS WILL GRADUALLY IMPROVE TOWARD THE END OF THE PERIOD AND BEYOND INTO THURSDAY. LOW-LEVEL WINDS WILL GRADUALLY SHIFT FROM SOUTHEAST TO SOUTHWEST THIS AFTERNOON...THEN TO NORTHWEST LATER TONIGHT INTO THURSDAY AS THE FRONT MOVES THROUGH. WINDS WILL BECOME GUSTY IN AND AROUND HEAVY SHOWERS/STORMS. && .MARINE...MODERATE SOUTHERLY TO SOUTHWESTERLY FLOW WILL CONTINUE TODAY AHEAD OF A COLD FRONT. STRONG TO OCCASIONALLY SEVERE THUNDERSTORMS WILL CONTINUE TO PROGRESS ACROSS THE WATERS THROUGH THE AFTERNOON. ONLY MINOR ADJUSTMENTS MADE TO THE PREVIOUS FORECAST THIS MORNING. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 74 65 70 47 78 / 90 40 60 10 10 PANAMA CITY 74 63 68 53 74 / 100 40 50 10 10 DOTHAN 69 57 65 46 78 / 90 40 40 10 10 ALBANY 68 60 66 45 77 / 90 40 50 10 10 VALDOSTA 72 63 70 47 78 / 90 40 70 10 10 CROSS CITY 77 68 75 49 77 / 100 30 80 10 10 APALACHICOLA 75 66 71 53 74 / 100 40 60 10 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && CAMP/BARRY
Hazardous weather outlook, Mar 30, 4:00 AM EDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 400 AM EDT WED MAR 30 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-311000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 400 AM EDT WED MAR 30 2011 /300 AM CDT WED MAR 30 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL SPREAD EAST OVER THE LOCAL AREA TODAY. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND TORNADOES. RAINFALL TOTALS WILL RANGE FROM 1 TO 3 INCHES OVER THE AREA WITH THE HIGHEST AMOUNTS EXPECTED TOWARD THE COAST AND OVER THE FLORIDA PANHANDLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... CONDITIONS WILL IMPROVE THURSDAY INTO THE WEEKEND AS DRIER AIR SPREADS OVER THE REGION. THERE IS A SLIGHT CHANCE FOR A LIGHT SHOWER OR TWO COME FRIDAY NIGHT INTO SATURDAY MORNING OVER THE GEORGIA AND ALABAMA COUNTIES AS ANOTHER WEAK FRONTAL BOUNDARY SHIFTS SOUTH OVER THE AREA. TEMPERATURES ARE EXPECTED TO BRIEFLY DIP BELOW AVERAGE THURSDAY AND THURSDAY NIGHT IN THE WAKE OF THE COLD FRONT...THEN RETURN TO AROUND AVERAGE FRIDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. IT IS UNLIKELY THAT AMATEUR RADIO SUPPORT WILL BE NEEDED...BUT RADIO OPERATORS ARE ASKED TO MONITOR THE SITUATION CLOSELY FOR UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP.
In the hours before
Special weather statement, Mar 30, 11:46 AM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1146 AM EDT WED MAR 30 2011
FLZ019-GAZ159-160-301630-
BROOKS-LOWNDES-MADISON-
1146 AM EDT WED MAR 30 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEAST
BROOKS...LOWNDES AND NORTHERN MADISON COUNTIES...
* UNTIL 1230 PM EDT
AT 1141 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF QUITMAN...OR NEAR NANKIN...
MOVING EAST AT 40 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.
LAT...LON 3084 8303 3084 8308 3082 8310 3081 8310
3080 8312 3063 8314 3062 8319 3063 8326
3060 8326 3055 8351 3072 8357 3090 8302
TIME...MOT...LOC 1546Z 253DEG 36KT 3067 8342
42-DVDLocal storm report, Mar 30, 1:13 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
113 PM EDT WED MAR 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 PM MARINE TSTM WIND 18 S STANDLEYS STORE 29.41N 84.86W
03/30/2011 M54 MPH GMZ755 FL MESONET
MEASURED AT C-TOWER.
&&
CAMPSpecial weather statement, Mar 30, 2:09 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
209 PM EDT WED MAR 30 2011
FLZ034-134-301900-
COASTAL DIXIE-INLAND 'DIXIE-
209 PM EDT WED MAR 30 2011
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR DIXIE COUNTY...
* UNTIL 300 PM EDT
AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
STEINHATCHEE TO 39 MILES SOUTH OF STEINHATCHEE...MOVING EAST AT 45
MPH.
PEOPLE IN DIXIE COUNTY...INCLUDING THE CITY OF CROSS CITY...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
WINDS 50 TO 55 MPH ARE EXPECTED WITH THESE STORMS.
ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.
LAT...LON 2929 8318 2940 8322 2943 8330 2948 8334
2950 8340 2966 8342 2967 8336 2982 8332
2982 8293 2979 8292 2977 8294 2963 8297
2957 8294 2954 8297 2947 8298 2933 8308
2932 8313 2928 8314
TIME...MOT...LOC 1809Z 270DEG 41KT 2983 8342 2911 8348
42-DVDLocal storm report, Mar 30, 2:14 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
214 PM EDT WED MAR 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM WATER SPOUT 17 NW STEINHATCHEE 29.85N 83.60W
03/30/2011 TAYLOR FL PUBLIC
SEVERAL WATERSPOUTS REPORTS OFF STEINHATCHEE. THIS
POSITION ESTIMATED BY RADAR.
&&
WOOLSpecial weather statement, Mar 30, 2:17 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
217 PM EDT WED MAR 30 2011
FLZ029-301900-
LAFAYETTE-
217 PM EDT WED MAR 30 2011
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR LAFAYETTE COUNTY...
* UNTIL 300 PM EDT
AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST
OF PERRY TO STEINHATCHEE...MOVING EAST AT 50 MPH.
PEOPLE IN LAFAYETTE COUNTY...INCLUDING THE CITY OF MAYO...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.
LAT...LON 2982 8291 2983 8336 2988 8336 2989 8337
3026 8337 3026 8325 3018 8325 3012 8322
3009 8307 2998 8295 2996 8295 2995 8292
2992 8292 2986 8287
TIME...MOT...LOC 1816Z 269DEG 46KT 3020 8335 2970 8338
42-DVDLocal storm report, Mar 30, 2:21 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
221 PM EDT WED MAR 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM WATER SPOUT 17 WNW STEINHATCHEE 29.77N 83.66W
03/30/2011 GMZ765 FL PUBLIC
SEVERAL WATERSPOUTS REPORTS OFF STEINHATCHEE. THIS
POSITION ESTIMATED BY RADAR.
&&
WOOLThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 3:47 AM EDT | Special Marine Warning | TAE | 43 min | |
| Mar 30, 3:51 AM EDT | Special Weather Statement | TAE | Wakulla | 39 min |
| Mar 30, 4:42 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 14 hr |
| Mar 30, 7:49 AM EDT | Special Marine Warning | TAE | 56 min | |
| Mar 30, 8:41 AM EDT | Special Marine Warning | TAE | 64 min | |
| Mar 30, 9:45 AM EDT | Special Marine Warning | TAE | 60 min | |
| Mar 30, 10:01 AM EDT | Special Weather Statement | TAE | Calhoun | 59 min |
| Mar 30, 10:26 AM EDT | Special Weather Statement | TAE | Leon | 49 min |
| Mar 30, 10:43 AM EDT | Special Weather Statement | TAE | Gulf | 62 min |
| Mar 30, 10:44 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Mar 30, 12:43 PM EDT | Special Marine Warning | TAE | 107 min | |
| Mar 30, 1:39 PM EDT | Tornado Warning | TAE | Taylor | 51 min |
| Mar 30, 2:09 PM EDT | Special Weather Statement | TAE | Dixie | 51 min |
| Mar 30, 2:17 PM EDT | Special Weather Statement | TAE | Lafayette | 43 min |
| Mar 30, 3:29 PM EDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 23 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.